MAUDE Adverse Event Report: Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Test Kit

Magellan Diagnostics, Inc. LeadCare II Blood Lead Testing System; Blood Lead Test Kit
Catalog Number 70-6762
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported a falsely elevated patient blood lead test result with leadcare ii.Customer reported an elevated leadcare ii pediatric patient blood lead test result of 39.1 ug/dl.Customer reported a secondary edta microtainer device (sarstedt) was used for blood collection.Customer reported a second sample was collected from the patient on the same day using a capillary tube from the leadcare ii blood lead test kit.Customer reported the second sample resulted in a leadcare ii test value of "low" (less than 3.3 ug/dl).Customer reported the corresponding confirmation test result was less than 1.0 ug/dl.Technical services (ts) instructed the customer to only use the capillary tubes for blood collection provided in the leadcare ii blood lead test kit.During troubleshooting ts asked the customer to describe their method for collecting and preparing capillary blood.Customer reported they are not familiar with the procedure.Ts instructed the customer to follow the cdc guidelines for capillary blood lead collection.Ts provided the cdc capillary collection video to the customer.Customer reported level 1 and level 2 controls were within range according to the package insert instructions.Customer did not provide control values.On 16-sep-2026 customer provided details of their leadcare ii testing procedure.Customer described procedures that do not align with the test kit package insert instructions: · not allowing patient's hands to air dry following hand washing.· not avoiding contact with skin while wiping away first drop of blood.· not wiping the outside of capillary tube prior to plunging into the treatment reagent (tr).Regional point of care (rpoc) specialist to conduct retraining with customer.

Brand Name
LeadCare II Blood Lead Testing System
Common Device Name
Blood Lead Test Kit
Manufacturer (Section D)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
Magellan Diagnostics, Inc.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
john lewis
101 billerica avenue, bldg. 4
north billerica, MA 01862
MDR Report Key50917384
Report Number1218996-2026-00409
Device Sequence Number14897101
Product Code DOF
UDI-Device Identifier00850355006000
UDI-Public00850355006000
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6762
Device Lot Number2603M-05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown